# SDR SWIA200312395

- Difficulty date: September 9, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 23,459 hours, 20,293 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM TEST FAILED DURING ORIGINATING CHECK, TRIM WOULD NOT TRIM BACK TO LEFT.  REMOVED AND REPLACED RUDDER/AILERON TRIM CONTROL PANEL.  OPS CHECK GOOD.  P/N:  601R51226-23.
